RAJ KUMAR
RAJ KUMAR
RESEARCH SCHOLAR IIT ROORKEE
Verified email at ma.iitr.ac.in
Title
Cited by
Cited by
Year
A class of constacyclic codes and skew constacyclic codes over $$\pmb {\mathbb {Z}} _ {2^ s}+ u\pmb {\mathbb {Z}} _ {2^ s} $$ Z 2 s+ u Z 2 s and their gray images
R Kumar, M Bhaintwal
Journal of Applied Mathematics and Computing 66 (1), 111-128, 2021
12021
Duadic codes over\begin {document} \end {document}
R Kumar, M Bhaintwal
Advances in Mathematics of Communications, 2021
2021
Ideal Structure of Zq + uZq and Zq + uZq-Cyclic Codes
RB Raj Kumar, Maheshanand Bhaintwal
Filomat 34 (12), 4199–4214, 2020
2020
The system can't perform the operation now. Try again later.
Articles 1–3